MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPHERE EVENT MANAGEMENT; COMMUNICATION SYSTEM

PHILIPS MEDICAL SYSTEMS INTELLISPHERE EVENT MANAGEMENT; COMMUNICATION SYSTEM
Model Number 866030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that room 306 alerted a vtach on (b)(6) 2019 at 9:47:03.There was a delay of alarms via the paging system.No information was received indicating the device was not a contributing factor in the event.The type of adverse event was not provided at the time of this report.
 
Additional Manufacturer Narrative
A philips product support engineer (pse) obtained the paging system (em) logs.The pse reviewed the logs and concluded that the system functioned as designed.The investigation found that one alarm messages was delivered from bed 306 wmc to 23 may 2019 at 09:47:20am est (iem system time) to the zetron paging terminal for pager pin¿s = 2500, 1665, 990, 9998: an examination of he overall iem system found that the computer cpu is only one core, while the minimum specifications require two cpu cores.There was no product malfunction; this is considered a user issue.The system had sent a page for the alarm on 23 may 2019 at 9:47:20am for the vtach alarm occurring at 9:47:03am on 23 may 2019.The pse also emailed the customer requesting for the iem server to have at least one more cpu core added to the computer.

Brand Name
INTELLISPHERE EVENT MANAGEMENT
Common Device Name
COMMUNICATION SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8686332
Report Number1218950-2019-04104
Device Sequence Number19388165
Product Code MSX
UDI-Device Identifier00884838031746
UDI-Public(01)00884838031746
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102974
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866030
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;